# SDR SWAA2024010423120

- Difficulty date: November 19, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW RBL 1 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN 2023-719584<[01] REPLACED INTERCOSTAL LOCATED BS540 BTW RBL1 TO RBL24.75 WL208.1 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED INTERCOSTAL LOCATED BS540 BTW RBL1 TO RBL24.75 WL208.1 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW
